# SDR 2001UALA00168

- Difficulty date: February 28, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 37,293 hours, 14,298 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DECK PLATE STA. 1681 BLENDED EXCESSIVELY RBL 39, 40, 46.5-47.5, 50-52. CORROSION STILL EXISTS AROUND REVET HOLES AT RBL 47. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.REPAIRED DECK PLATE.
